Skip to content

Read user comments about the side effects, benefits, and effectiveness of pravastatin Oral.

Overall User Ratings

489 Total User Reviews

User Reviews

1-5 of 280 Next»
Condition: High Cholesterol
11/13/2014 4:40:34 PM

Reviewer: Pravastatin, 55-64 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
After being on this for about two years I started having bad burning pain in abdomen below left rib cage. After suffering with that for over two years I stopped taking it pain is gone.

Condition: High Cholesterol
10/15/2014 4:43:35 PM

Reviewer: 45-54 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I am having severe muscle and joint pain, plus abdominal pain, don't think this drugs for me!!!

Condition: High Cholesterol
10/7/2014 12:08:06 PM

Reviewer: xx, 75 or over Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
started in Jan, for high cholesterol after trying other statins. Woke up Sat with severe hip/back /side pain. xray then to PCP/ ct scan for kidney stones--no stone severe pain/ stopped pravastatin!! No more for me!!!!!!

Condition: High Cholesterol
9/16/2014 4:45:37 PM

Reviewer: dd2242, 25-34 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I had terrible side effects from this medicine. Started to get a lot of digestive problems. Bloated, heartburn, and pain in upper stomach. As soon as I stopped this medicine my symptoms stopped. This med is def not for me.

Condition: High Cholesterol
8/10/2014 12:56:15 PM

Reviewer: 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Lots of back and neck pain after I took it for a month and a half I had muscle pain every day I even went to urgent care for muscle relaxers cause to much pain so I talked to my Doctor and she said stop taking them and wait a month to get out of my system

1-5 of 280 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

MS Overview
Recognizing symptoms.
feet
Solutions for 19 types.
pregnancy test and calendar
Helping you get pregnant.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
psoriasis
How to keep flares at bay.
woman dreaming
What Do Your Dreams Say About You?
spinal compression fracture
Treatment options.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.